Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I got my weight increased after abortion. How to reduce weight ?

Respected sir r madem! Gud morning. I am a house wife. My age is 28, i have i kid his age 3 years 3 months old. 1 missed abortion 2nd delivery is surgery . 3 missed operation. now i would like to another child. my weight 65and my height is 4ft.5in only. 10 kg inrease.i have alregy so i take a tablet xyzal 5mg. and my WBC COUNT 15,900.these r my problem. so how to reduce my weight,how to relief my problems pls give the answer.
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
welcome to health care magic. please do not panic. adopt a healthy lifestyle , balance your exercise routine well. start with a walk . also keep a check on your diet. about getting pregnant i feel you should visit a gynaecologist for a preconceptional counselling so that you can plan your pregnancy well and do not have any further mishaps like in the past.
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor